# SDR UALA2009091402893

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,044 hours, 8,933 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOOP 1 FAULT STATUS MSG. FOUND CHAFED WIRE AT TS682 (LOWER AFT FIRE DETECTOR) AT CLAMPED AREA. REPAIRED WIRE. PERFORMED FIRE WARNING TEST. ALSO ACPD IDLE RUN. TEST PASSED AND NO FAULT FOUND.
